MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV GEN FEM PREP CASE; INSTRUMENT CASES

DEPUY IRELAND - 9616671 ATTUNE REV GEN FEM PREP CASE; INSTRUMENT CASES
Catalog Number 254900040
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pan has cement and a sticky substance that will not come off.Hospital needs replacement so that it can be sterilized.All the inner parts of the top needs to be replaced as well.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthes of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : examination of the returned device confirms the reported corrosion.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV GEN FEM PREP CASE
Common Device Name
INSTRUMENT CASES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9284878
Report Number1818910-2019-114447
Device Sequence Number16627938
Product Code FSM
UDI-Device Identifier10603295476139
UDI-Public10603295476139
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254900040
Device Lot NumberPV0165935
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/29/2019
12/10/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date11/08/2019
12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1